# SDR SIMA20140328012

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 9,828 hours, 6,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT RED INDICATOR LIGHT MISSING.  PERFORMED OPERATIONAL CHECK OF CAPTAIN'S EMERGENCY FLASHLIGHT IAW MM 25-61-02.  OPS CHECKED GOOD.
